I just did a cycle of primobolan to build a little muscle while leaning out and a got an outbreak of acne across my chest and face. This was my first experience with the primo and acne and im not sure if this is normal. Did anyone else go through this and if so do you have any suggestions on how to deal with it? thnx.
This post was flagged by the community and is temporarily hidden.
One way to help deal with acne is to go tanning. It dries out the skin and takes care of the problem.
[quote]No Mercy wrote:
One way to help deal with acne is to go tanning. It dries out the skin and takes care of the problem.[/quote]
Actually tanning can make it worse. Dry skin will stimulate an increase in sebum production which will cause further acne due to clogging of pores.
Better to moisturize, and wash well with a disfoiliater scrub brush regularly, and some good quality acne products.
Then you may tan.